# SDR CALA0100935

- Difficulty date: October 6, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DOUBLER TORN IN TWO LOCATIONS AT EXHAUST DUCT ATTACH POINT IN E&E COMPARTMENT BELLY OF AIRCRAFT.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-10-02.
